# SDR DALA2015022601732

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO ENTRY PANEL 132DF HAS CORROSION.  REMOVED CORROSION IAW SRM 51-73-00, L= 4.00", W= 1.00", D= 0.043", TR83340. NO LIMITS FOUND IAW SRM NOTED.
